MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO T4 ZIPPER TOGA, XL; GOWN, SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO T4 ZIPPER TOGA, XL; GOWN, SURGICAL
Catalog Number 0400850000
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 5 events were reported for this quarter.Product return status: 2 devices were not available for evaluation.3 device investigation type has not yet been determined.Additional information: 5 devices were labeled for single-use.5 devices were not reprocessed and reused.
 
Event or Problem Description
This report summarizes 5 malfunction events in which the device had material that was split, cut, or torn due to external or internal forces.3 events had no patient involvement; no patient impact.2 events had patient involvement; no patient impact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: 5 previously reported events are included in this follow-up record.Product return status 2 devices were received.3 devices were not available for evaluation.Event confirmation status 2 reported events were confirmed.Evaluation results 2 devices did not have a root cause established.

Brand Name
T4 ZIPPER TOGA, XL
Common Device Name
GOWN, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8816153
Report Number0001811755-2019-02382
Device Sequence Number11472969
Product Code FYA
UDI-Device Identifier34546540904509
UDI-Public34546540904509
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized5
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0400850000
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2019
Supplement Date Received by Manufacturer06/24/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1